Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2016, 4:45 PM CDT for Atascosa County, Frio County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 4:45 PM CDT (21:45 UTC)
- Expired
- Apr 17, 2016, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Frio County, TX
The radar
The Austin/San Antonio radar (KEWX), 127 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2152 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183
WUUS54 KEWX 172145
SVREWX
TXC013-163-172230-
/O.NEW.KEWX.SV.W.0074.160417T2145Z-160417T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FRIO COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 530 PM CDT
* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CHARLOTTE... MOVING NORTH AT 15 MPH. ANOTHER SEVERE THUNDERSTORM
IS MOVING INTO FAR SOUTHEAST FRIO COUNTY MOVING NORTH AT 15 MPH AS
WELL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLEASANTON...JOURDANTON...POTEET...CHARLOTTE...SCHATTEL...GOLDFINCH...
BIGFOOT...KYOTE...DAVIS...IUKA...AMPHION...HINDES AND DOBROWOLSKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2865 9880 2865 9908 2909 9880 2906 9842
2864 9872 2864 9880
TIME...MOT...LOC 2144Z 195DEG 13KT 2887 9869
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
LJHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 4:21 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 17, 4:21 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 421 PM CDT SUN APR 17 2016 .SHORT TERM (TONIGHT THROUGH TUESDAY)... ...POTENTIAL SIGNIFICANT FLASH AND RIVER FLOODING DUE TO HEAVY RAIN LIKELY OVERNIGHT AND TOMORROW... RAINFALL TOTALS HAVE ALREADY EXCEEDED 4-6 INCHES IN LOCAL AREAS THIS AFTERNOON WITH ADDITIONAL AMOUNTS EXPECTED THROUGH TONIGHT, MONDAY MORNING, AND AGAIN WITH ANOTHER ROUND POSSIBLE MONDAY AFTERNOON. MAX RAINFALL TOTALS COULD REACH 8-12 INCHES WITH EVEN HIGHER AMOUNTS TO 15 INCHES EAST OF U.S HIGHWAY 281 AND NORTH OF I-10. THE MORE SIGNIFICANT AREA OF CONCERN CONTINUES TO BE ACROSS BLANCO, BURNET, WILLIAMSON, TRAVIS, LEE, BASTROP, AND FAYETTE COUNTIES THROUGH THIS PERIOD. PLEASE STAY ALERT DURING THIS TIME FRAME. IN ADDITION...A BRIEF TORNADO CAN NOT BE RULED OUT GIVEN LOW LCLS AND ESRH VALUES NEAR 150 M2/S2. POCKETS OF DIME TO QUARTER SIZE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. TRAINING HEAVY RAIN AND THUNDERSTORMS ARE ONGOING THIS AFTERNOON ACROSS THE I-35 CORRIDOR AND PRODUCING LOCALIZED AREAS OF FLASH FLOODING. AN EARLIER TRAINING COMPLEX OVER BASTROP AND LEE COUNTIES PRODUCED NEARLY 4 INCHES IN ONE TO TWO HOURS. THUNDERSTORMS WILL CONTINUE TO ALIGN ALONG AND WEST OF I-35 CORRIDOR THROUGH THE MID TO LATE AFTERNOON HOURS AS AN OUTFLOW BOUNDARY SHIFTS WEST. LAST NIGHT'S CONVECTION ALSO PRODUCED A MESOSCALE BOUNDARY THAT IS SITUATED ACROSS UVALDE AND THE HILL COUNTRY. ADDITIONAL ACTIVITY IS EXPECTED WHEN THESE TO BOUNDARIES MERGE LATER THIS AFTERNOON TO EARLY EVENING ACROSS THE HILL COUNTRY. WITH MERGING STORMS AND THE DEEP LOW-LVL MOISTURE IN PLACE WITH 10-14 G/KG MIXING RATIOS AND INSTABILITY NEAR 1500 J/KG; ROBUST CONVECTION YIELDING HIGH RAINFALL RATES IS EXPECTED TO PERSIST. FOR EVENING AND OVERNIGHT...POCKETS OF HEAVY RAIN ARE EXPECTED TO PERSIST ACROSS PORTIONS OF THE HILL COUNTY AND THE MID TO UPPER 35 CORRIDOR CLOSER TO THE BETTER FORCING AND LOW-LVL CONVERGENCE NEAR A WEAK COLD FRONT/POOL ACROSS CENTRAL TEXAS. AS THIS BOUNDARY SLOWLY SHIFTS SOUTH LATE TONIGHT AND OVERNIGHT, HI-RES MODELS SUGGEST THIS BOUNDARY BECOMING MORE SW TO NE ORIENTATED WITH AN ADDITIONAL H5 IMPULSE SET TO SHIFT ACROSS THE RIO GRANDE. THIS IMPULSE WITH THE SUPPLY OF LOW-LVL MOISTURE SHIFTING OVER THE WEAK FRONT SHOULD PROVIDE A STRONG FOCUS FOR HEAVY RAINFALL. THE INDIVIDUAL STORMS WILL LIKELY BE MOVING SW TO NE ALONG THE FRONT AS IT SLOWLY SHIFTS SOUTH INTO DAYBREAK MONDAY ACROSS THE I-35 CORRIDOR AND POINTS NORTH AND EAST TOWARDS LEE AND FAYETTE. IT IS FOR THIS REASON WE ARE HIGHLY CONCERNED ABOUT THIS AREA. RAINFALL WILL BE LIKELY BE HEAVY AT TIMES AND COULD LEAD TO SIGNIFICANT FLASH AND RIVER FLOODING. THIS BOUNDARY WILL SLOWLY SHIFT SOUTHEAST THROUGH MONDAY AFTERNOON TOWARDS THE I-10 CORRIDOR. DEPENDING ON HOW STRONG THE CONVECTIVE SYSTEM BECOMES AND DEVELOPS A COLD POOL, THIS MAY ACT TO CUT OFF BETTER MOISTURE FARTHER NORTH BACK ACROSS AUSTIN AREA LATE MONDAY AFTERNOON AND MONDAY NIGHT. THIS IS A LOW CONFIDENCE FORECAST AT THIS POINT AND WILL HAVE TO MONITOR THE NEXT 12-18 HOURS OF EVOLUTION TO HAVE BETTER HANDLE ON TOMORROW'S EXPECTATIONS. IF THE SYSTEM BECOMES BETTER ORGANIZED AS IT SHIFTS SOUTH MONDAY MORNING, HEAVY RAIN ALONG WITH POCKETS OF ENHANCED WIND GUSTS WILL BE POSSIBLE. BY LATE MONDAY INTO TUESDAY MORNING...THE SYNOPTIC FRONT WILL CONTINUE TO LINGER OVER THE SOUTH HALF OF THE REGION WITH CONTINUED WEAK H5 IMPULSES RIDING OVERTOP AND PROVIDE LIFT. SHOWERS AND STORMS ARE STILL LIKELY FOR AT LEAST THE COASTAL PLAINS INTO TUESDAY MORNING. ORGANIZED AREAS OF STORMS AND THE FLASH FLOODING RISK SHOULD DECREASE THROUGH THE DAY TUESDAY AS STRONGER FORCING REMAINS NORTH OF THE REGION AS THE CLOSED LOW PIVOTS INTO THE CENTRAL PLAINS. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)... FOR THE LONG RANGE...AN UNSETTLED PATTERN CONTINUES WITH BROAD UPPER TROUGHING OCCURRING AS A RESULT OF THE OMEGA BLOCKING PATTERN. THE UPPER LEVEL LOW WILL TRANSITION TO A STRONGER SHORTWAVE BY THURSDAY AND KEEP AT LEAST 20-40% RAIN CHANCES FOR THE REGION. AS THIS SHORTWAVE PIVOTS THROUGH...A POTENTIALLY STRONG ENOUGH FRONT LATE THURSDAY MAY BE ABLE TO CLEAR THROUGH MOST OF THE AREA AND HELP REDUCE RAIN CHANCES BELOW 20% FRIDAY. A QUICK SOUTHERLY FLOW TRANSITION SHOULD TAKE PLACE BY THE WEEKEND HOWEVER AS ANOTHER SYSTEM COULD DEVELOP ACROSS THE WESTERN CONUS. THIS NEXT TROUGHING SYSTEM COULD AGAIN RESULT IN ORGANIZED RAINFALL FOR SOUTH-CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 75 66 79 67 / 100 100 70 40 20 AUSTIN BERGSTROM INTL AIRPORT 68 74 65 78 65 / 100 100 70 40 20 NEW BRAUNFELS MUNI AIRPORT 69 76 65 79 67 / 90 100 70 40 20 BURNET MUNI AIRPORT 63 72 63 77 64 / 100 80 60 30 20 DEL RIO INTL AIRPORT 64 78 64 83 67 / 50 50 40 20 20 GEORGETOWN MUNI AIRPORT 67 73 64 78 65 / 100 90 70 40 20 HONDO MUNI AIRPORT 68 77 64 82 66 / 70 80 60 30 20 SAN MARCOS MUNI AIRPORT 68 74 65 78 66 / 90 100 70 40 20 LA GRANGE - FAYETTE REGIONAL 70 76 69 78 68 / 90 100 90 60 20 SAN ANTONIO INTL AIRPORT 69 75 67 80 67 / 90 90 70 40 20 STINSON MUNI AIRPORT 70 77 68 81 69 / 80 90 70 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...09 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 AM CDT SUN APR 17 2016 TXZ171>173-183>194-202>209-217>225-228-181030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. ...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS... .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ON SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP TODAY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY. TB3
In the hours before
Local storm report, Apr 17, 4:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL LEON SPRINGS 29.67N 98.63W
04/17/2016 M1.00 INCH BEXAR TX TRAINED SPOTTER
QUARTER SIZED HAIL
&&
EVENT NUMBER EWX1600210
CVPLocal storm report, Apr 17, 4:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 E CHARLOTTE 28.86N 98.63W
04/17/2016 M1.00 INCH ATASCOSA TX FIRE DEPT/RESCUE
&&
EVENT NUMBER EWX1600211
CVPLocal storm report, Apr 17, 4:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 3 ENE CEDAR PARK 30.53N 97.78W
04/17/2016 M0.25 INCH WILLIAMSON TX LAW ENFORCEMENT
PEA SIZED HAIL AT SAM BASS RD AND SH 1431
&&
EVENT NUMBER EWX1600212
CVPSpecial weather statement, Apr 17, 4:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT SUN APR 17 2016
TXZ173-172215-
WILLIAMSON TX-
431 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON COUNTY
UNTIL 515 PM CDT...
AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUN CITY...OR OVER SERENADA...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SERENADA...FLORENCE...JARRELL...WEIR...SUN CITY...GEORGETOWN
DAM...WALBURG...SCHWERTNER AND THEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3087 9763 3081 9746 3057 9764 3064 9783
3090 9779
TIME...MOT...LOC 2130Z 203DEG 34KT 3068 9771Local storm report, Apr 17, 4:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN TAYLOR 30.57N 97.41W
04/17/2016 M3.00 INCH WILLIAMSON TX CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTS 3 INCHES OF RAIN IN THE
PAST 2.5 HOURS
&&
EVENT NUMBER EWX1600213
CVPLocal storm report, Apr 17, 4:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL CHARLOTTE 28.86N 98.70W
04/17/2016 M1.00 INCH ATASCOSA TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1600214
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:53 AM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| Apr 17, 6:30 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Apr 17, 8:56 AM CDT | Special Weather Statement | EWX | Real | 64 min |
| Apr 17, 10:03 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney | 3 hr |
| Apr 17, 11:11 AM CDT | River Flood Warning | EWX | Val Verde | 23 hr |
| Apr 17, 12:10 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 17, 12:30 PM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Apr 17, 12:48 PM CDT | Flash Flood Warning | EWX | Bastrop | 6 hr |
| Apr 17, 1:15 PM CDT | Special Weather Statement | EWX | Real | 45 min |
| Apr 17, 1:59 PM CDT | Special Weather Statement | EWX | Real | 46 min |
| Apr 17, 2:23 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Apr 17, 2:27 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Apr 17, 2:51 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Apr 17, 3:09 PM CDT | Special Weather Statement | EWX | Bexar | 51 min |
| Apr 17, 3:18 PM CDT | Special Weather Statement | EWX | Blanco | 27 min |
| Apr 17, 3:34 PM CDT | Special Weather Statement | EWX | Atascosa | 26 min |
| Apr 17, 4:00 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 17, 4:04 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 17, 4:14 PM CDT | Tornado Warning | EWX | Atascosa | 31 min |
| Apr 17, 4:23 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 52 min |
| Apr 17, 4:31 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | DeWitt | 24 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 26 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 29 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Hays | 35 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 3 days |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 46 hr |
| Apr 17, 4:45 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 3 hr |
| Apr 17, 5:10 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 17, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 22 min |
| Apr 17, 5:15 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 17, 5:26 PM CDT | Special Weather Statement | EWX | Frio | 34 min |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 34 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 58 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 36 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 32 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 59 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Apr 17, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 30 min |
| Apr 17, 5:48 PM CDT | Special Weather Statement | EWX | Kendall | 27 min |
| Apr 17, 5:52 PM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Apr 17, 6:15 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| Apr 17, 6:30 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Bandera | 31 min |
| Apr 17, 6:59 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.